Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Morava $K$-theory and the free loop space
HTML articles powered by AMS MathViewer

by John McCleary and Dennis A. McLaughlin PDF
Proc. Amer. Math. Soc. 114 (1992), 243-250 Request permission

Abstract:

We generalize a result of Hopkins, Kuhn, and Ravenel relating the $n$ th Morava $K$-theory of the free loop space of a classifying space of a finite group to the $(n + 1)$ st Morava $K$-theory of the space. We show that the analogous result holds for any Eilenberg-Mac Lane space for a finite group. We also compute the Morava $K$-theory of the free loop space of a suspension, and comment on the general problem.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P35, 19L99, 55N20
  • Retrieve articles in all journals with MSC: 55P35, 19L99, 55N20
Additional Information
  • © Copyright 1992 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 114 (1992), 243-250
  • MSC: Primary 55P35; Secondary 19L99, 55N20
  • DOI: https://doi.org/10.1090/S0002-9939-1992-1079897-6
  • MathSciNet review: 1079897